Isometries of a function space
U. D. Vyas
International Journal of Mathematics and Mathematical Sciences, 1987, vol. 10, 1-5
Abstract:
It is proved here that an isometry on the subset of all positive functions of L 1 ⋂ L p ( ℝ ) can be characterized by means of a function h together with a Borel measurable mapping ϕ of ℝ , thus generalizing the Banach-Lamparti theorem of L p spaces.
Date: 1987
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/10/185375.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/10/185375.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:185375
DOI: 10.1155/S0161171287000735
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().